Advertisement

Reactions Weekly

, Volume 1781, Issue 1, pp 158–158 | Cite as

Entacapone/levodopa/benserazide/levodopa/carbidopa

Dyskinesia and its aggravation: case report
Case report
  • 19 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

  • * Drug interaction

An adult man [exact age not stated] developed dyskinesia during treatment with levodopa/carbidopa and levodopa/benserazide for Parkinson's disease. Additionally, he developed aggravation of dyskinesia following the concomitant administration of entacapone and levodopa/benserazide for Parkinson's disease [not all dosages stated; durations of treatments to reactions onsets not stated].

The man was hospitalised on 2 May 2018 at the age of 69 years due to sudden loss of consciousness for 10 minutes, bradykinesia for 15 years and recurrent limb twitching with apnoea for >6 months. In 2008, he had been diagnosed with Parkinson's disease and had started receiving oral levodopa/benserazide [Madopar; levodopa/benserazide hydrochoride] tablets. Thereafter, movement...

Reference

  1. Yang X, et al. Parkinson's disease with paroxysmal breath holding and hypoxemia as the manifestation of dyskinesia: a case report. Chinese Journal of Neurology 52: 646-649, No. 8, Aug 2019. Available from: URL: http://doi.org/10.3760/cma.j.issn.1006-7876.2019.08.008 [Chinese; summarised from a translation] - China

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations